# SDR UALA2010072302629

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,226 hours, 10,688 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 107
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LOST CABIN PRESSURE MOMENTARILY. DUE TO NO CONCLUSIVE FIX FOR LOSS OF PRESSURIZATION, ACFT HAD A DIAGNOSTIC FLT FLOWN BY THE EG TEST CREW TO CHECK THE OPERATION OF THE PACK-BLEED-PRESSURIZATION CONTROL SYS. ACP'D ON FLT 9829-25. PERFORMED MCDP TEST LAST FLIGHT FAULT, FOUND MESSAGE L-V NAV  FAIL ADC SYS R. LT PACK, HOT AIR TUBE ATTACHED TO HEAT EXCHANGER CONDENSER ASSY HAS WORN HOSE ATTACHMENT SECTIONS. REPLACED WORN HOSE ATTACH SECTIONS. LEAK CHECK GOOD. ALSO REPLACED ADC.
